# SDR CALA2025071506590

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,661 hours, 18,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS EXPOSED SLIDE MATERIAL HANGING OUT THE BOTTOM OF DOOR. RETUCKED EXCESS MATERIAL REF AMM 25-66-01
